Alert archive / Texas / Wind Advisories in 2014

Wind Advisory 19, NWS Midland/Odessa, TX

November 23, 201419 counties in Texas; Eddy County, Lea County, New Mexico

NWS Midland/Odessa, TX issued this wind advisory at Nov 23, 2014, 3:52 AM CST for 19 counties in Texas; Eddy County, Lea County, New Mexico. It took effect at Nov 23, 2014, 11:00 AM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Nov 23, 2014, 3:52 AM CST (09:52 UTC)
In effect from
Nov 23, 2014, 11:00 AM CST
Expired
Nov 23, 2014, 6:00 PM CST
In force
7 hr
Issued by
NWS Midland/Odessa, TX
All 21 counties

Eddy County, NM, Lea County, NM, Andrews County, TX, Borden County, TX, Crane County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Pecos County, TX, Reagan County, TX, Scurry County, TX, Terrell County, TX, Upton County, TX, Ward County, TX, Winkler County, TX

The radar

The Midland/Odessa radar (KMAF), 11 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 9.9 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2014-11-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 604 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2014-11-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
604 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1229 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
-68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

485 
WWUS74 KMAF 230952
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
352 AM CST SUN NOV 23 2014

...HIGH WIND WARNING IN EFFECT THROUGH THIS EVENING FOR THE
GUADALUPE MOUNTAINS AND THE DAVIS MOUNTAINS ABOVE 6000 FEET...

...WIND ADVISORY IN EFFECT FROM LATE THIS MORNING THROUGH THIS
AFTERNOON FOR THE SOUTHEAST NEW MEXICO PLAINS AND MUCH OF WEST
TEXAS...

.STRONG MID LEVEL WINDS ASSOCIATED WITH AN UPPER LEVEL STORM
SYSTEM OVER THE ROCKIES AND PLAINS WILL PRODUCE DAMAGING WINDS
OVER THE MOUNTAINS THROUGH THIS EVENING AND VERY WINDY CONDITIONS
IN THE PLAINS THIS AFTERNOON.

NMZ027-TXZ074-258-232100-
/O.UPG.KMAF.HW.A.0020.141123T1200Z-141124T0300Z/
/O.NEW.KMAF.HW.W.0033.141123T0952Z-141124T0600Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA-
GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ALPINE...FORT DAVIS...
GUADALUPE MOUNTAINS NP...PINE SPRINGS
352 AM CST SUN NOV 23 2014 /252 AM MST SUN NOV 23 2014/

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/
TONIGHT...

* EVENT...DAMAGING WINDS.

* TIMING...TODAY THROUGH THIS EVENING.

* IMPACTS...STRONG CROSSWINDS ON NORTH TO SOUTH AND NORTHEAST TO
  SOUTHWEST ORIENTED ROADS ARE EXPECTED AND WILL PRODUCE VERY 
  DIFFICULT DRIVING CONDITIONS. AVIATION INTERESTS MAY EXPERIENCE
  LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...
  IF FLYING IN THE VICINITY OF THE GUADALUPE AND DAVIS MOUNTAINS. 

* WINDS...WEST WINDS 40 TO 65 MPH WITH GUSTS TO 85 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ028-029-033-034-TXZ045>048-050>053-057>063-067>070-075-080-082-
232100-
/O.NEW.KMAF.WI.Y.0019.141123T1700Z-141124T0000Z/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-
HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS-MARFA PLATEAU-TERRELL-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON...
BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE...
RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY...
MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...FORT STOCKTON...
MARFA...SANDERSON
352 AM CST SUN NOV 23 2014 /252 AM MST SUN NOV 23 2014/

...WIND ADVISORY IN EFFECT FROM 11 AM CST /10 AM MST/ THIS
MORNING TO 6 PM CST /5 PM MST/ THIS EVENING...

* EVENT...VERY WINDY CONDITIONS. 

* TIMING...LATE THIS MORNING THROUGH THIS AFTERNOON.

* IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH 
  PROFILE VEHICLES. LIGHT WEIGHT OBJECTS MAY BE TOSSED AROUND 
  BY THE WIND.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
3 follow-up statements
090 
WWUS74 KMAF 231027
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
427 AM CST SUN NOV 23 2014

...HIGH WIND WARNING IN EFFECT THROUGH THIS EVENING FOR THE
GUADALUPE MOUNTAINS AND THE DAVIS MOUNTAINS ABOVE 6000 FEET...

...WIND ADVISORY IN EFFECT FROM LATE THIS MORNING THROUGH THIS
AFTERNOON FOR THE SOUTHEAST NEW MEXICO PLAINS AND MUCH OF WEST
TEXAS...

.STRONG MID LEVEL WINDS ASSOCIATED WITH AN UPPER LEVEL STORM
SYSTEM OVER THE ROCKIES AND PLAINS WILL PRODUCE DAMAGING WINDS
OVER THE MOUNTAINS THROUGH THIS EVENING AND VERY WINDY CONDITIONS
IN THE PLAINS THIS AFTERNOON.

NMZ027-TXZ074-258-232230-
/O.CON.KMAF.HW.W.0033.000000T0000Z-141124T0600Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA-
GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ALPINE...FORT DAVIS...
GUADALUPE MOUNTAINS NP...PINE SPRINGS
427 AM CST SUN NOV 23 2014 /327 AM MST SUN NOV 23 2014/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM
MST/ TONIGHT...

* EVENT...DAMAGING WINDS.

* TIMING...TODAY THROUGH THIS EVENING.

* WINDS...WEST WINDS 40 TO 65 MPH WITH GUSTS TO 85 MPH.

* IMPACTS...STRONG CROSSWINDS ON NORTH TO SOUTH AND NORTHEAST TO 
  SOUTHWEST ORIENTED ROADS ARE EXPECTED AND WILL PRODUCE VERY 
  DIFFICULT DRIVING CONDITIONS. AVIATION INTERESTS MAY 
  EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG 
  DOWNWARD AIRFLOWS... IF FLYING IN THE VICINITY OF THE 
  GUADALUPE AND DAVIS MOUNTAINS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ028-029-033-034-TXZ045>048-050>053-057>063-067>070-075-080-082-
232230-
/O.CON.KMAF.WI.Y.0019.141123T1700Z-141124T0000Z/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-
HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS-MARFA PLATEAU-TERRELL-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON...
BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE...
RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY...
MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...FORT STOCKTON...
MARFA...SANDERSON
427 AM CST SUN NOV 23 2014 /327 AM MST SUN NOV 23 2014/

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM CST /10 AM MST/
THIS MORNING TO 6 PM CST /5 PM MST/ THIS EVENING...

* EVENT...VERY WINDY CONDITIONS.

* TIMING...LATE THIS MORNING THROUGH THIS AFTERNOON.

* WINDS...WEST 30 TO 40 MPH WITH GUSTS TO 55 MPH.

* IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH 
  PROFILE VEHICLES. LIGHT WEIGHT OBJECTS MAY BE TOSSED AROUND BY 
  THE WIND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
778 
WWUS74 KMAF 231946
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
146 PM CST SUN NOV 23 2014

...HIGH WIND WARNING IN EFFECT THROUGH THIS EVENING FOR THE
GUADALUPE MOUNTAINS AND THE DAVIS MOUNTAINS ABOVE 6000 FEET...

...WIND ADVISORY IN EFFECT THROUGH THIS AFTERNOON FOR THE
SOUTHEAST NEW MEXICO PLAINS AND MUCH OF WEST TEXAS...

.STRONG MID LEVEL WINDS ASSOCIATED WITH AN UPPER LEVEL STORM
SYSTEM OVER THE ROCKIES AND PLAINS WILL PRODUCE DAMAGING WINDS
OVER THE MOUNTAINS THROUGH THIS EVENING AND VERY WINDY CONDITIONS
IN THE PLAINS THIS AFTERNOON.

NMZ027-TXZ074-258-240000-
/O.CON.KMAF.HW.W.0033.000000T0000Z-141124T0600Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA-
GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ALPINE...FORT DAVIS...
GUADALUPE MOUNTAINS NP...PINE SPRINGS
146 PM CST SUN NOV 23 2014 /1246 PM MST SUN NOV 23 2014/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM
MST/ TONIGHT...

* EVENT...DAMAGING WINDS.

* TIMING...THROUGH THIS EVENING.

* WINDS...WEST WINDS 40 TO 50 MPH WITH GUSTS TO 65 MPH.

* IMPACTS...STRONG CROSSWINDS ON NORTH TO SOUTH AND NORTHEAST TO 
  SOUTHWEST ORIENTED ROADS ARE EXPECTED AND WILL PRODUCE VERY 
  DIFFICULT DRIVING CONDITIONS. AVIATION INTERESTS MAY 
  EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG 
  DOWNWARD AIRFLOWS... IF FLYING IN THE VICINITY OF THE 
  GUADALUPE AND DAVIS MOUNTAINS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ028-029-033-034-TXZ045>048-050>053-057>063-067>070-075-080-082-
240000-
/O.CON.KMAF.WI.Y.0019.000000T0000Z-141124T0000Z/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-
HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS-MARFA PLATEAU-TERRELL-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON...
BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE...
RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY...
MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...FORT STOCKTON...
MARFA...SANDERSON
146 PM CST SUN NOV 23 2014 /1246 PM MST SUN NOV 23 2014/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
EVENING...

* EVENT...VERY WINDY CONDITIONS.

* TIMING...THROUGH THIS AFTERNOON.

* WINDS...WEST 30 TO 40 MPH WITH GUSTS TO 50 MPH.

* IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH 
  PROFILE VEHICLES. LIGHT WEIGHT OBJECTS MAY BE TOSSED AROUND BY 
  THE WIND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
522 
WWUS74 KMAF 240007
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
607 PM CST SUN NOV 23 2014


NMZ027-TXZ074-258-240115-
/O.CAN.KMAF.HW.W.0033.000000T0000Z-141124T0600Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA-
GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ALPINE...FORT DAVIS...
GUADALUPE MOUNTAINS NP...PINE SPRINGS
607 PM CST SUN NOV 23 2014 /507 PM MST SUN NOV 23 2014/

...HIGH WIND WARNING IS CANCELLED...

HIGH WINDS ARE NO LONGER EXPECTED IN THE GUADALUPE OR DAVIS
MOUNTAINS. THEREFORE, THE HIGH WIND WARNING HAS BEEN CANCELLED.

$$

NMZ028-029-033-034-TXZ045>048-050>053-057>063-067>070-075-080-082-
240115-
/O.EXP.KMAF.WI.Y.0019.000000T0000Z-141124T0000Z/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-
HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS-MARFA PLATEAU-TERRELL-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON...
BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE...
RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY...
MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...FORT STOCKTON...
MARFA...SANDERSON
607 PM CST SUN NOV 23 2014 /507 PM MST SUN NOV 23 2014/

...WIND ADVISORY HAS EXPIRED...

WINDS HAVE BEGUN TO SUBSIDE ACROSS SOUTHEAST NEW MEXICO AND WEST
TEXAS THIS EVENING. THEREFORE, THE WIND ADVISORY HAS BEE ALLOWED
TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this wind advisory went out at Nov 22, 10:11 PM CST, 5 hours 41 minutes earlier.

Area forecast discussion, Nov 22, 10:11 PM CST, 5 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1011 PM CST Sat Nov 22 2014

.DISCUSSION...

See 06z aviation discussion below.

&&

.AVIATION...

Generally expect VFR conditions for the next 24 hours.  Winds will
be out of the southwest to west overnight and will become elevated
by 12z.  Winds will continue to increase in strength throughout
the morning with gusts developing.  By 21z, winds will have begun to
shift more towards the northwest and will be nearing 25-30 mph
sustained with higher gusts.  After 00z, winds will weaken and turn
more northerly.

&&

.PREV DISCUSSION... /ISSUED 857 PM CST Sat Nov 22 2014/

UPDATE...

Update to add fog to the forecast over portions of the Permian
Basin and western Low Rolling Plains through midnight CST.

DISCUSSION...

Low level moisture has surged westward into the Permian Basin and
western Low Rolling Plains.  This increase in moisture over rain
soaked ground has resulted in the formation of fog, some dense,
which continues to expand slowly westward.  However, surface winds
will veer to the southwest and west through midnight in these areas
and advect drier air into the region.  Therefore, expect fog to
dissipate from west to east with Scurry, Mitchell and Glasscock
counties clearing out midnight, or perhaps 1 am CST at the latest.
Will send an update to add to the forecast for the next few hours.

PREV DISCUSSION... /ISSUED 329 PM CST Sat Nov 22 2014/

DISCUSSION...

A series of equipment failures during this morning's thunderstorm
activity (and the needed 0.20" of rain) set things back some, but
this is what we know now. The cold core of the upper low sits just
about overhead. With the exit of the strong lower latitude system and
merger over the Midwestern States, strong cyclogenesis will occur,
and that will entail strong northwesterly winds across much of the
Permian Basin, the upper trans Pecos, and the southeastern New
Mexican plains Sunday. We've left the high wind watch up for the
Guadalupe and Davis Mountains areas for now. We've also left the
decision to fire up high wind warnings across the plains as well
depending on the strength of the surface pressure gradient. These
winds will subside Sunday night.

After this round of weather...nothing but sunny skies and above
normal temperatures through at least Black Friday. Chances for
precip are about nil and winds will remain out of the west to
northwest. In fact, high temp forecasts for Thanksgiving Day may be
warmer than forecast, if the new incoming data is close to being
correct. A beautiful week, certainly something to be thankful for.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WATCH from 5 AM MST Sunday through Sunday evening FOR
     THE FOLLOWING ZONES... Guadalupe Mountains of Eddy County.

TX...HIGH WIND WATCH from 6 AM CST /5 AM MST/ Sunday through Sunday
     evening FOR THE FOLLOWING ZONES... Davis/Apache Mountains
     Area...Guadalupe Mountains.

&&

99

Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland

Check us out on the internet at:
http://weather.gov/midland
Hazardous weather outlook, Nov 22, 9:38 PM CST, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
938 PM CST SAT NOV 22 2014

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-240345-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
938 PM CST SAT NOV 22 2014 /838 PM MST SAT NOV 22 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TONIGHT

PATCHY FOG, SOME DENSE, WILL AFFECT PORTIONS OF THE PERMIAN BASIN
AND WESTERN LOW ROLLING PLAINS THROUGH MIDNIGHT CST.  DRIER AIR ON
INCREASING WESTERLY WINDS WILL DISSIPATE THE FOG BY THEN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN UPPER LEVEL LOW WILL BRING INCREASING WESTERLY WINDS ACROSS THE
AREA SUNDAY.  STRONG WINDS WILL BE POSSIBLE IN THE HIGHER
ELEVATIONS OF THE DAVIS AND GUADALUPE MOUNTAINS WHERE A HIGH WIND
WATCH IS IN EFFECT.

WINDY CONDITIONS WILL RESULT IN ELEVATED FIRE DANGER SUNDAY
AFTERNOON, ESPECIALLY OVER PORTIONS OF THE GUADALUPE MOUNTAINS,
SOUTHEAST NEW MEXICO PLAINS, AND PERHAPS THE UPPER TRANS PECOS.
THESE AREAS WILL HAVE MINIMUM AFTERNOON RH/S OF 15 TO 20 PERCENT
AND SUSTAINED WIND SPEEDS IN EXCESS OF 20 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 23, 3:52 AM CSTHigh Wind WarningMAF14 hr

Nearby

Wind Advisories in Texas, 2014Wind Advisories in New Mexico, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.